# SDR YENA2025121001188

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N958JB
- Make and model: Airbus A321-231
- Aircraft serial: 06859
- Aircraft time: 37,155 hours, 11,850 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1827, EWR-MCO. INFLIGHT CREW REPORTS AN ODOR THRU OUT ON FINAL DESCENT. ODOR ALL THRU CABIN BUT NOBODY REPORTS FEELING ILL LEVEL ONE; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, DESCENT THROUGH CLOUDS, PER TSM 05-50-00-810-085-B/ TSM 05-50-00-810-085-D. AIRCRAFT OK FOR SERVICE.
